Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1966, Volume 34, Issue 4

The Estimation of Nonlinear Econometric Systems<851:TEONES>2.0.CO;2-E
p. 851-861

Harry Eisenpress, John Greenstadt

The estimation of the parameters of a regression equation or system that is nonlinear in the parameters or the dependent variables, or both, is described. This is achieved without recourse to linearization. The OLS and FIML estimates are obtained by a stable modification of the Newton method.

Log In To View Full Content